Amarius0110

99d

I notice that since I've been on my meds (Prozac), I've been acting extremely different. I've been depressed, feeling obsessive over certain people. anyone else do this..?

Fluoxetine

Bipolar disorder with psychotic features

View all
  • pazkitnia

    99d

    You should contact your doctor. That is something they definitely want to know about.

    • Amarius0110

      99d

      i probably should

  • Willow15

    99d

    Prozac has a black box warning which causes suicidal thoughts in young people

  • burgersoup

    98d

    the right medicine for you won't make you feel this way - don't feel that you just have to "wait it out". . . contact your doctor and tell them how you're feeling as soon as you can.

    • Amarius0110

      96d

      I'll try asap, I haven't been able to get in touch with my doctor

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.